# SDR FDKA2010071200175

- Difficulty date: July 12, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N840MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145429
- Aircraft time: 17,040 hours, 15,707 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

LAV SMOKE WARNING IN FLIGHT.  MX INSP LAV LIGHTS SOCKETS, RAN PACKS NO SMOKE & PERF SMOKE TEST.
